# SDR DALA2022030301358

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 IMPROPERLY PACKED SLIDE RAFT PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SLIDE RAFT. OK FOR SERVICE. (2142061)
